# SDR DALA2021071904044

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 63,310 hours, 8,376 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR INDICATING NOT CLOSED. CORRECTIVE ACTION: CK'D ADJ OF BOTH DOOR SENSORS IAW A330 AMM 52-71. CK'D OK. FOUND 23MJ DIRTY. CLEANED SENSOR. CYCLED DOOR SEVERAL TIMES CKS OK. (1878915)
